# SDR HNAA2024070500514

- Difficulty date: May 24, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Aileron Pca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E039831 LH AILERON PCA ACTUATOR FITTING HAS WORN / GOUGED LUG HOLE.  REMOVED AND REPLACED LH AILERON PCA ACTUATOR FITTING IAW EMB145 SRM 51-40-02 AND AMM 20-10-01.
